×

zbMATH — the first resource for mathematics

Pluriclosed flow on generalized Kähler manifolds with split tangent bundle. (English) Zbl 1393.53066
Summary: We show that the pluriclosed flow preserves generalized Kähler structures with the extra condition \([J_{+},J_{-}]=0\), a condition referred to as “split tangent bundle”. Moreover, we show that in this case the flow reduces to a nonconvex fully nonlinear parabolic flow of a scalar potential function. We prove a number of a priori estimates for this equation, including a general estimate in dimension \(n=2\) of Evans-Krylov type requiring a new argument due to the nonconvexity of the equation. The main result is a long-time existence theorem for the flow in dimension \(n=2\), covering most cases. We also show that the pluriclosed flow represents the parabolic analogue to an elliptic problem which is a very natural generalization of the Calabi conjecture to the setting of generalized Kähler geometry with split tangent bundle.

MSC:
53C44 Geometric evolution equations (mean curvature flow, Ricci flow, etc.) (MSC2010)
35K55 Nonlinear parabolic equations
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] V. Apostolov and M. Gualtieri, Generalized Kähler manifolds, commuting complex structures, and split tangent bundles, Comm. Math. Phys. 271 (2007), 561-575. · Zbl 1135.53018
[2] A. Beauville, Complex manifolds with split tangent bundle, Complex analysis and algebraic geometry, De Gruyter, Berlin (2000), 61-70. · Zbl 1001.32010
[3] J. Boling, Homogeneous solutions of pluriclosed flow on closed complex surfaces, preprint (2014), .
[4] T. H. Buscher, Quantum corrections and extended supersymmetry in new sigma models, Phys. Lett. B 159 (1985), 127-130.
[5] E. Calabi, The space of Kähler metrics, Proceedings of the International Congress of Mathematicians. Vol. 2 (Amsterdam 1954), North-Holland, Amsterdam (1956), 206-207.
[6] E. Calabi, On Kähler manifolds with vanishing canonical class, Algebraic geometry and topology: A symposium in honor of S. Lefschetz, Princeton Math. Ser., Princeton University Press, Princeton (1957), 78-89. · Zbl 0080.15002
[7] E. Calabi, Improper affine hypersurfaces of convex type and a generalization of a theorem by K. Jörgens, Mich. Math. J. 5 (1958), 105-126. · Zbl 0113.30104
[8] L. C. Evans, Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math. 35 (1982), 333-363. · Zbl 0469.35022
[9] S. Gates, C. Hull and M. Roček, Twisted multiplets and new supersymmetric non-linear σ-models, Nuclear Physics B 248 (1984), 157-186.
[10] M. Gualtieri, Generalized Kähler geometry, Comm. Math. Phys. 331 (2014), 297-331. · Zbl 1304.53080
[11] N. Hitchin, Generalized Calabi-Yau manifolds, Q. J. Math. 54 (2003), 281-308. · Zbl 1076.32019
[12] C. M. Hull, Superstring compactifications with torsion and space-time supersymmetry, Superunification and extra dimensions (Torino 1985), World Scientific Publishing, Singapore (1986), 347-375.
[13] C. M. Hull, U. Lindström, M. Roček, R. von Unge and M. Zabzine, Generalized Calabi-Yau metric and generalized Monge-Ampère equation, J. High Energy Phys. 2010 (2010), no. 8, Paper no. 060. · Zbl 1291.81214
[14] M. Inoue, On surfaces of class VII_0, Invent. Math. 24 (1974), 269-310. · Zbl 0283.32019
[15] N. B. Krylov, Boundedly inhomogeneous elliptic and parabolic equations, Izv. Akad. Mauk SSR Ser. Math. 46 (1982), 487-523. · Zbl 0511.35002
[16] U. Lindström, M. Roček, R. von Unge and M. Zabzine, Generalized Kähler manifolds and off-shell supersymmetry, Comm. Math. Phys. 269 (2007), 833-849. · Zbl 1114.81077
[17] J. Lott, Dimensional reduction and the long-time behavior of Ricci flow, Comment. Math. Helv. 85 (2010), 485-534. · Zbl 1195.53094
[18] M. Roček, Modified Calabi-Yau manifolds with torsion, Mirror symmetry I, AMS/IP Stud. Adv. Math. 9, American Mathematical Society, Providence (1998), 421-429. · Zbl 0904.53043
[19] J. Streets, Pluriclosed flow, Born-Infeld geometry, and rigidity results for generalized Kähler manifolds, Comm. Partial Differential Equations, to appear. · Zbl 1347.53055
[20] J. Streets and G. Tian, A parabolic flow of pluriclosed metrics, Int. Math. Res. Not. 16 (2010), 3101-3133. · Zbl 1198.53077
[21] J. Streets and G. Tian, Hermitian curvature flow, J. Eur. Math. Soc. (JEMS) 13 (2011), 601-634. · Zbl 1214.53055
[22] J. Streets and G. Tian, Generalized Kähler geometry and the pluriclosed flow, Nuc. Phys. B 858 (2012), 366-376. · Zbl 1246.53091
[23] J. Streets and G. Tian, Regularity results for the pluriclosed flow, Geom. Topol. 17 (2013), 2389-2429. · Zbl 1272.32022
[24] G. Tian and Z. Zhang, On the Kähler-Ricci flow on projective manifolds of general type, Chinese Ann. Math. Ser. B 27 (2006), 179-192. · Zbl 1102.53047
[25] F. Tricerri, Some examples of locally conformal Kähler manifolds, Rend. Sem. Mat. Univ. Pol. Torino 40 (1982), 81-92. · Zbl 0511.53068
[26] S. T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure Appl. Math. 31 (1978), 339-411. · Zbl 0369.53059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.